# SDR HNAA2017041700122

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 122
- Aircraft time: 69,119 hours, 77,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: ORF119
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT SIGN AND EMERGENCY CEILING LIGHT INOPERATIVE.  REMOVED ALL BATTERY ELECTRICAL CONNECTORS TO ISOLATE PROBLEM.  NO SUCCESS.  REMOVED AFT BATTERY IN THE WARDROBE. THAT FIXED THE PROBLEM.   OPS CHECKED GOOD.  INSTALLED THE ELECTRICAL CONNECTORS AND R & R THE BATTERY.
